# SDR CALA0300509

- Difficulty date: September 3, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN NR 1 ENGINE PYLON ANGLE FOR AFT LOWER O/B ACCESS PANEL. A NEW ANGLE WAS INSTALLED IAW SRM 51-10-02.
